MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. SOL-MILLENNIUM; SOL-CARE 3ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 23G*1''

SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. SOL-MILLENNIUM; SOL-CARE 3ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 23G*1''
Model Number TW100077IMLD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our evaluation indicates that the overall risk for the reported failure is low.However, sol millennium decided to open a supplier corrective action request to the supplier for further investigation of the issue.All actions will be followed in the scar number: (b)(4).Once the scar report is available a detailed corrective action will be shared.This report was initially submitted on 04/04/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported that when the vaccine is administered in the outpatient clinic, leakage begins to leak near the needle, resulting in a shortage of medicine and a new bottle of medicine is required.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct "event date" provided in the initial mdr 3014312726-2025-00064.The previously reported event date 07 mar 2024 was incorrect.The correct event date is 18 oct 2024.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE 3ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 23G*1''
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA.
311 s wacker dr, suite 4100
chicago IL
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no.501, shunfeng rd.
hangzhou, zhejiang 31110 6
CH   311106
Manufacturer Contact
jarryd franklin
311 wacker dr, suite 4100
chicago, IL 60606
MDR Report Key22035444
Report Number3014312726-2025-00064
Device Sequence Number8781386
Product Code MEG
UDI-Device Identifier00818392015027
UDI-Public(01)00818392015027(10)04402053
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTW100077IMLD
Device Lot Number04402053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date05/29/2025
08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown